Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiplier ideals of hyperplane arrangements


Author: Mircea Mustata
Journal: Trans. Amer. Math. Soc. 358 (2006), 5015-5023
MSC (2000): Primary 14B05; Secondary 52C35
Published electronically: June 13, 2006
MathSciNet review: 2231883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we compute multiplier ideals of hyperplane arrangements. This is done using the interpretation of multiplier ideals in terms of spaces of arcs by Ein, Lazarsfeld, and Mustata (2004).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14B05, 52C35

Retrieve articles in all journals with MSC (2000): 14B05, 52C35


Additional Information

Mircea Mustata
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: mmustata@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03895-5
PII: S 0002-9947(06)03895-5
Keywords: Arcs, multiplier ideals, hyperplane arrangements
Received by editor(s): February 20, 2004
Received by editor(s) in revised form: November 5, 2004
Published electronically: June 13, 2006
Additional Notes: The author served as a Clay Mathematics Institute Research Fellow while this research was conducted.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.